# SDR 20010112SG056

- Difficulty date: November 21, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N545NA
- Make and model: Boeing 757236
- Aircraft serial: 29944
- Engine: Rroyce RB211535E4
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 764B000
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ANTI-ICE VALVE NR 2 ENGINE FAILED TO OPEN.  DURING TAXI IN, VALVE OPENED.  REPLACED ANTI-ICE VALVE AND HIGH PRESSURE SWITCH, SYSTEM OPERATIONAL CHECK GOOD.  (M)
